Study sets, textbooks, questions
Upgrade to remove ads
drugs used for cardiac pt 2
Terms in this set (12)
. A nurse is reinforcing teaching with a client who is to start subcutaneous heparin. Which of the following information should the nurse include in the teaching?
Use a soft bristle toothbrush.
A nurse in a provider's office is collecting data from a client who takes furosemide daily for heart failure. Which of the following findings is a manifestation of hypokalemia?
reports of fatigue
A nurse is reviewing the laboratory values for a client who has heart failure and is taking bumetanide. For which of the following results should the nurse notify the provider?
. Potassium 2.3 mEq/L
. A nurse is caring for a client who has a DVT, who received IV heparin for the past 5 days, and now has a new prescription for oral warfarin in addition to the heparin. The client asks the nurse if both medications are necessary. Which of the following is an appropriate response by the nurse?
Heparin will be continued until the warfarin reaches a therapeutic level.
. A nurse is contributing to the plan of care for a client who is admitted with a DVT of the left leg. Which of the following interventions should the nurse include in the plan?
. Monitor platelet levels
. A nurse is reinforcing teaching with a client who is taking metformin X.R. for type II diabetes mellites. Which of the following information should the nurse include in the teaching?
"Take the medication with a meal".
A nurse is reinforcing teaching for a client who has type II diabetes mellitus and is prescribed glipizide. The client should be taught that glipizide works in which of the following ways?
Glipizide stimulates the pancreas to release adequate insulin.
A nurse administers nitroglycerin sublingually to a client who has angina pectoris and experienced chest pain. The client states that his chest pain is relieved but now he has a headache. Which of the following responses by the nurse is appropriate?
"A headache is a common adverse effect of this medication, but it will probably occur less often over time."
A nurse at a provider's office receives a telephone call from a client who reports nausea and has unrelieved chest pain after taking a nitroglycerin tablet 5 min ago. Which of the following is an appropriate response by the nurse?
. Instruct the client to call 911.
A nurse is talking with a patient who says she knows someone who takes metoprolol for blood pressure medication and asks if the medication would be appropriate for her as well. Which of the following data from the client's medical record should the nurse identify as contraindications to metoprolol?
A history of sinus bradycardia
. A nurse is reinforcing teaching with a client who is about to start taking captopril to treat hypertension. Which of the following instructions should the nurse include to help the client manage these medications effects?
Take the medication on an empty stomach.
. A nurse is reinforcing teaching with a client who has a prescription for lisinopril. Which of the following statements indicates an understanding of the teaching?
"I will contact my provider if I become pregnant while taking this medication"
Sets found in the same folder
Pharmacology Chapters 8,9,10,11
HIV and Meds
DM & Hypoglycemia Part 1
QUIZ #13: HIV AND MEDICATIONS
Other sets by this creator
BETA BLOCKERS ( OLOL)
ACE INHIBITORS (PRIL)
CEPHALOSPORINS ( CEF & CEPH)
Penicillin ( SUFFIX: CILLIN)
Other Quizlet sets
Clin Med Derm: Benign Neoplasms/Lesions
Accounting Exam 1
Limited Liability Companies